On Multiples of Round and Pister Forms.

Adrian Wadsworth; Daniel B. Shapiro

Mathematische Zeitschrift (1977)

  • Volume: 157, page 53-62
  • ISSN: 0025-5874; 1432-1823

How to cite


Wadsworth, Adrian, and Shapiro, Daniel B.. "On Multiples of Round and Pister Forms.." Mathematische Zeitschrift 157 (1977): 53-62. <http://eudml.org/doc/172596>.

author = {Wadsworth, Adrian, Shapiro, Daniel B.},
journal = {Mathematische Zeitschrift},
pages = {53-62},
title = {On Multiples of Round and Pister Forms.},
url = {http://eudml.org/doc/172596},
volume = {157},
year = {1977},

AU - Wadsworth, Adrian
AU - Shapiro, Daniel B.
TI - On Multiples of Round and Pister Forms.
JO - Mathematische Zeitschrift
PY - 1977
VL - 157
SP - 53
EP - 62
UR - http://eudml.org/doc/172596
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.